MathSciNet Relay Station
MathSciNet bibliographic data
MR3034428 15A03 (26A30 26A39 26A42 26A45)
Gła̧b, Szymon; Kaufmann, Pedro L.; Pellegrini, Leonardo Spaceability and algebrability of sets of nowhere integrable functions. Proc. Amer. Math. Soc. 141 (2013), no. 6, 2025–2037.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement